# SDR SWAA2022020814228

- Difficulty date: January 9, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR BOARD 242AF; UPPER SURFACE HAS MULTIPLE AREAS OF FIBERGLASS THREADS PULLED OUT. / REPAIRED CABIN FLOOR BOARD 242AF UPPER SURFACE 2' WIDE DOWN MIDDLE OF BOARD IAW B737 SRM 53-00-50-2R-1. A31531 A76247
